Alert archive / Virginia / Flash Flood Warnings in 2004

Flash Flood Warning 20, NWS Wakefield, VA

July 29, 2004Surry County, Virginia

NWS Wakefield, VA issued this flash flood warning at Jul 29, 2004, 1:26 PM EDT for Surry County, Virginia. It was in force for 94 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 29, 2004, 1:26 PM EDT (17:26 UTC)
Expired
Jul 29, 2004, 3:00 PM EDT
In force
94 min
Issued by
NWS Wakefield, VA
Area
Counties, with a storm outline in the text

County Surry County, VA

The radar

The Norfolk radar (KAKQ), 14 km from the middle of the area, began a volume at 17:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 5.4 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2004-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1386 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2004-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1386 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
525 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KAKQ 291726
FFWAKQ
VAC181-291900-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WAKEFIELD VA
126 PM EDT THU JUL 29 2004

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SURRY COUNTY IN SOUTHEAST VIRGINIA

* UNTIL 300 PM EDT

* AT 118 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM NEAR ELBERON...OR ABOUT 7 MILES
  SOUTHWEST OF SURRY...MOVING NORTH AT 5 MPH.

* THE THUNDERSTORM PRODUCING FLASH FLOODING WILL BE NEAR...
  3 MILES EAST OF CABIN POINT BY 245 PM EDT

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
WAKEFIELD.

LAT...LON 3698 7690 3708 7670 3725 7688 3714 7715

$$

LYNCH
1 follow-up statement
000 
WGUS71 KAKQ 291829
FFSAKQ
VAC181-291900-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
228 PM EDT THU JUL 29 2004

...THE FLASH FLOOD WARNING FOR SURRY COUNTY IS CANCELLED...

AT 225 PM WEATHER SERVICE RADAR INDICATED THAT THE CLUSTER OF 
SHOWERS AND THUNDERSTORMS HAVE DECREASED IN INTENSITY. THE HEAVIER 
RAIN HAS MOVED OUT OF THE AREA...THEREFORE THE FLASH FLOOD WARNING
HAS BEEN CANCELLED AT THIS TIME.

LAT...LON 3698 7690 3708 7670 3725 7688 3714 7715

$$

LYNCH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this flash flood warning went out at Jul 29, 8:50 AM EDT, 4 hours 36 minutes earlier.

Area forecast discussion, Jul 29, 8:50 AM EDT, 4 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
850 AM EDT THU JUL 29 2004

HAVE ALREADY SENT UPDATE TO ZNS BASED ON CURRENT RDR AND
EXPECTED TRENDS.  WENT HI CHC POPS (50) FOR EXTREME SE VA
AND ALL NE NC...AND KEPT 30 POP FOR REMAINDER OF FCST AREA.
UNLESS THINGS CHANGE SIGNIFICANTLY OR PCPN EXPANDS FARTHER
N ESPLY...WILL NOT SEND ANOTHER UPDATE.  HAVE ALSO LOWERED
MAX TEMPS SLGTLY ALL AREAS.

....PREVIOUS DISCUSSION....

.SYNOPSIS...SSW-NNE ORIENTED FRONT REMAINS STATIONARY ALONG THE
ATLANTIC SEABOARD EARLY THIS MORNING...AS LOW LEVEL DEFORMATION
CONTINUES BETWEEN THE BERMUDA HIGH AND THE HIGH PRESSURE SYSTEM OVER
THE OHIO VALLEY. OVER THE NEXT FEW DAYS (THROUGH THE WEEKEND) TEMPS
AND RAIN CHANCES WILL REVERT CLOSER TO CLIMO AS THE WRN ATLANTIC
RIDGE BACK-BUILDS ACROSS THE MID ATLANTIC COAST.

&&

.SHORT TERM (TODAY AND FRIDAY)...STATIONARY FRONT WILL UNDERGO DECAY
TODAY AS THE DEEP WRN ATLANTIC RIDGE FINALLY BEGINS TO TAKE BACK
CONTROL OF OUR WEATHER. LOW LEVEL FLOW WILL THUS BECOME MORE NEUTRAL
(LESS CYCLONIC)...LEADING TO MORE SCATTERED COVERAGE OF CONVECTION
LATER TODAY/THIS EVENING. WILL FOCUS HIGHEST POPS (40-50%) OVER THE
FAR SERN ZONES...GIVEN CLOSE PROXIMITY TO WEAKENING LOW LEVEL BNDRY
AND WITH HIGHER LOW LEVEL MOISTURE CONTENT (SURFACE DWPTS GENERALLY
IN THE MID 70S). CONVECTIVE TEMPS OVER FAR SERN VA/NERN NC IN FACT
ARE SLIGHTLY LOWER (LOWER 80S) COMPARED TO THE REST OF THE REGION
(MID 80S).

DIURNAL SHOWERS/TSTMS WILL DIMINISH DURING THE EVENING HOURS (AS IS
TYPICAL)...THOUGH WILL KEEP A SLIGHT CHANCE (20%) GOING OVER WRN
AREAS (PIEDMONT) GIVEN CLOSER PROXIMITY TO 1000-850 MB AXIS OF
MAXIMUM THETA-E.

FRIDAY...EVEN LOWER RAIN CHANCES THAN TODAY...GENERALLY 20-30% WITH
THE HIGHEST POPS AGAIN W-NW TOWARD THE THETA-E RIDGE AND WITH THE
LIKELIHOOD OF SOME CONVECTIVE DEVELOPMENT OVER THE MNTNS WITH
A SE-S (UPSLOPE) LOW LEVEL FLOW.

&&

.LONG TERM...(SATURDAY AND BEYOND)...
WRN PERIPHERY OF BERMUDA HIGH WILL MAINTAIN CLIMATOLOGICAL NORMS
(TEMPS/RAIN CHANCES) ACROSS THE REGION INTO SATURDAY. A SHORTWAVE
TROUGH DIPPING INTO THE FAR UPPER MIDWEST REGION ON SUNDAY WILL
BRING THE FASTER WESTERLIES A LITTLE FARTHER SOUTH...WHICH IN
TURN WILL NUDGE THE NEXT COOL/STATIONARY FRONT INTO THE MID
ATLANTIC REGION SUNDAY NIGHT/MONDAY. THIS WILL BE THE NEXT CHANCE
FOR MORE WIDESPREAD/HEAVIER RAIN. OTHERWISE...THE LATEST GFS
SUITE CONTINUES TO SHOW THIS NEXT FRONT DIPPING S OF THE
FORECAST AREA BY THE MIDDLE OF NEXT WEEK...WITH NW FLOW ALOFT.
CONFIDENCE OF THE FRONT CLEARING THE REGION IS NOT REAL HIGH AT THIS
POINT (OVER 5 DAYS OUT) GIVEN CLIMATOLOGY (WARM WATER TEMPS) AND
RECENT PATTERNS. AS A RESULT HAVE MADE NO CHANGES TO THE PREVIOUS
EXTENDED FORECAST.

&&

.AVIATION...EXPECT MVFR TO VFR CONDITIONS NEXT 24 HOURS AT TAF
SITES ...EXCEPT FOR SOME IFR FROM FG AND LOW CIGS EARLY THIS MORNING
IN AREAS THAT HAVE SEEN RAIN...AND ALSO IN HEAVIER SHOWERS.

&&

.MARINE...NO FLAGS THIS PERIOD WITH GENERALLY SOUTHERLY FLOW OF LESS
THAN 15 KTS. SWELLS OF 2 TO 3 FEET (LESS THAN 8 SEC PERIOD) WILL
MODERATE AS BERMUDA HIGH BUILDS WESTWARD. EVEN THOUGH NEARSHORE
WAVES HAVE BEEN RUNNING 2-3 FEET PAST FEW DAYS RIP CURRENT THREAT
WILL BE LOW WITH LONGSHORE WINDS 5 TO 10 KTS...AND MINIMAL TIDAL
IMPACT.

&&

.CLIMATE...A NEW RECORD FOR DAILY PRECIPITATION WAS ESTABLISHED
YESTERDAY AT WALLOPS ISLAND...AS 4.46 INCHES OF RAIN WAS MEASURED AT
THE WALLOPS FLIGHT FACILITY AIRPORT.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
VA...NONE.
NC...NONE.
MARINE...NONE.

&&

.PRELIMINARY POINT TEMPS/POPS...
SBY   85  68  86  70 /  30  30  30  20
OXB   83  71  83  72 /  30  30  30  20
WAL   85  73  85  72 /  30  30  20  20
FVX   87  70  88  72 /  30  30  30  20
RIC   87  71  88  71 /  30  30  30  20
PTB   88  71  91  72 /  30  30  30  20
AKQ   86  70  88  71 /  30  30  20  20
PHF   86  72  87  72 /  30  30  20  20
ORF   86  74  87  75 /  30  30  20  20
ECG   88  73  87  74 /  50  30  20  20
&&

13/22/32
Hazardous weather outlook, Jul 29, 5:30 AM EDT, 7 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
530 AM EDT THU JUL 29 2004

MDZ021>025-NCZ012>017-030>032-102-VAZ048-049-060>100-300900-
ACCOMACK VA-AMELIA VA-BERTIE NC-BRUNSWICK VA-CAMDEN NC-CAROLINE VA-
CHARLES CITY VA-CHESAPEAKE VA-CHESTERFIELD VA-CHOWAN NC-
CUMBERLAND VA-DINWIDDIE VA-DORCHESTER MD-EASTERN CURRITUCK NC-
ESSEX VA-FLUVANNA VA-GATES NC-GLOUCESTER VA-GOOCHLAND VA-
GREENSVILLE VA-HANOVER VA-HENRICO VA-HERTFORD NC-INLAND WORCESTER MD-
ISLE OF WIGHT VA-JAMES CITY VA-KING AND QUEEN VA-KING WILLIAM VA-
LANCASTER VA-LOUISA VA-LUNENBURG VA-MARYLAND BEACHES MD-MATHEWS VA-
MECKLENBURG VA-MIDDLESEX VA-NEW KENT VA-NEWPORT NEWS/HAMPTON VA-
NORFOLK/PORTSMOUTH VA-NORTHAMPTON VA-NORTHAMPTON NC-
NORTHUMBERLAND VA-NOTTOWAY VA-PASQUOTANK NC-PERQUIMANS NC-
POWHATAN VA-PRINCE EDWARD VA-PRINCE GEORGE VA-RICHMOND VA-
SOMERSET MD-SOUTHAMPTON VA-SUFFOLK VA-SURRY VA-SUSSEX VA-
VIRGINIA BEACH VA-WESTERN CURRITUCK NC-WESTMORELAND VA-WICOMICO MD-
YORK VA-
530 AM EDT THU JUL 29 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND EASTERN VIRGINIA...
NORTHEAST NORTH CAROLINA AND THE EASTERN MARYLAND SHORE.

.DAY ONE...TODAY...
SCATTERED SHOWERS AND THUNDERSTORMS WILL BRING HEAVY RAINFALL AND
POSSIBLE MINOR FLOODING TO LOCALIZED AREAS TODAY.

.DAYS TWO THROUGH SEVEN...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND  STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
WAKEFIELD, VA CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.ERH.NOAA.GOV/AKQ.

HURLEY

In the hours before

Special weather statement, Jul 29, 7:54 AM EDT, 5 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
754 AM EDT THU JUL 29 2004

VAZ100-291255-
NORTHAMPTON VA-
754 AM EDT THU JUL 29 2004

...SHOWERS AND A FEW THUNDERSTORMS WERE PRODUCING LOCALLY HEAVY RAIN
OVER NORTHAMPTON COUNTY...

AT 750 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERD SHOWERS AND A FEW THUNDERSTORMS OVER NORTHAMPTON COUNTY.
HEAVIEST SHOWERS WERE OCCURRING BETWEEEN BRIDGETOWN AND
MACHIPONGO...AND JUST SOUTH OF CAPE CHARLES. THE SHOWERS WERE
MOVING EAST AT AROUND 10 MPH.

RAINFALL RATES BETWEEN ONE HALF INCH AND ONE INCH PER HOUR WILL
CAUSE PONDING OF WATER ON ROADWAYS AND POSSIBLE LOCALIZED FLOODING
IN LOW LYING AREAS.

GINGRICH
Special weather statement, Jul 29, 8:05 AM EDT, 5 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
805 AM EDT THU JUL 29 2004

NCZ013>017-030>032-102-VAZ095>098-291300-
BERTIE NC-CAMDEN NC-CHESAPEAKE VA-CHOWAN NC-EASTERN CURRITUCK
NC-GATES NC-HERTFORD NC-NORFOLK/PORTSMOUTH VA-PASQUOTANK
NC-PERQUIMANS NC-SUFFOLK VA-VIRGINIA BEACH VA-WESTERN CURRITUCK NC-
805 AM EDT THU JUL 29 2004

...SHOWERS AND A FEW THUNDERSTORMS WERE PRODUCING LOCALLY HEAVY RAIN
OVER NORTHEAST NORTH CAROLINA INTO EXTREME SOUTHEAST VIRGINIA...

AT 803 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND A FEW THUNDERSTORMS OVER MUCH OF NORTHEAST NORTH
CAROLINA INTO EXTREME SOUTHEAST VIRGINIA. THE SHOWERS WERE
MOVING NORTHEAST AT AROUND 10 MPH.

RAINFALL RATES BETWEEN ONE HALF INCH AND ONE AND ONE HALF INCHES PER
HOUR WILL CAUSE PONDING OF WATER ON ROADWAYS AND POSSIBLE LOCALIZED
FLOODING IN LOW LYING AREAS.

GINGRICH
Special weather statement, Jul 29, 8:05 AM EDT, 5 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
805 AM EDT THU JUL 29 2004

NCZ013>017-030>032-102-VAZ095>098-291230-
BERTIE NC-CAMDEN NC-CHESAPEAKE VA-CHOWAN NC-EASTERN CURRITUCK
NC-GATES NC-HERTFORD NC-NORFOLK/PORTSMOUTH VA-PASQUOTANK
NC-PERQUIMANS NC-SUFFOLK VA-VIRGINIA BEACH VA-WESTERN CURRITUCK NC-
805 AM EDT THU JUL 29 2004

...SHOWERS AND A FEW THUNDERSTORMS WERE PRODUCING LOCALLY HEAVY RAIN
OVER NORTHEAST NORTH CAROLINA INTO EXTREME SOUTHEAST VIRGINIA...

AT 803 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND A FEW THUNDERSTORMS OVER MUCH OF NORTHEAST NORTH
CAROLINA INTO EXTREME SOUTHEAST VIRGINIA. THE SHOWERS WERE
MOVING NORTHEAST AT AROUND 10 MPH.

RAINFALL RATES BETWEEN ONE HALF INCH AND ONE AND ONE HALF INCHES PER
HOUR WILL CAUSE PONDING OF WATER ON ROADWAYS AND POSSIBLE LOCALIZED
FLOODING IN LOW LYING AREAS.

GINGRICH
Special weather statement, Jul 29, 9:00 AM EDT, 4 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
900 AM EDT THU JUL 29 2004

NCZ012>017-030>032-102-VAZ092-093-095>098-291400-
BERTIE NC-CAMDEN NC-CHESAPEAKE VA-CHOWAN NC-EASTERN CURRITUCK
NC-GATES NC-HERTFORD NC-ISLE OF WIGHT VA-NORFOLK/PORTSMOUTH
VA-NORTHAMPTON NC-PASQUOTANK NC-PERQUIMANS NC-SOUTHAMPTON VA-SUFFOLK
VA-VIRGINIA BEACH VA-WESTERN CURRITUCK NC-
900 AM EDT THU JUL 29 2004

...SHOWERS AND A FEW THUNDERSTORMS WERE PRODUCING LOCALLY HEAVY RAIN
OVER NORTHEAST NORTH CAROLINA INTO EXTREME SOUTHEAST VIRGINIA...

AT 858 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND A FEW THUNDERSTORMS OVER MUCH OF NORTHEAST NORTH
CAROLINA INTO EXTREME SOUTHEAST VIRGINIA. THE SHOWERS WERE MOVING
NORTHEAST AT AROUND 10 MPH.

RAINFALL RATES BETWEEN ONE AND TWO INCHES PER HOUR WILL CAUSE
PONDING OF WATER ON ROADWAYS AND POSSIBLE LOCALIZED FLOODING IN LOW
LYING AREAS.

GINGRICH
Special weather statement, Jul 29, 9:10 AM EDT, 4 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
910 AM EDT THU JUL 29 2004

VAZ100-291400-
NORTHAMPTON VA-
910 AM EDT THU JUL 29 2004

...SHOWERS AND A FEW THUNDERSTORMS WERE PRODUCING LOCALLY HEAVY RAIN
OVER NORTHAMPTON COUNTY...

AT 906 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERD SHOWERS AND A FEW THUNDERSTORMS OVER NORTHAMPTON COUNTY.
THE HEAVIEST SHOWERS WERE JUST WEST OF DALBYS AND ROUTE 13. THE
SHOWERS WERE MOVING NORTHEAST AT 5 TO 10 MPH.

RAINFALL RATES BETWEEN ONE AND TWO INCHES PER HOUR WILL CAUSE
PONDING OF WATER ON ROADWAYS AND POSSIBLE LOCALIZED FLOODING IN LOW
LYING AREAS.

GINGRICH
Special weather statement, Jul 29, 1:01 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
101 PM EDT THU JUL 29 2004

VAZ084-086-089>091-093-094-291815-
GLOUCESTER VA-ISLE OF WIGHT VA-JAMES CITY VA-MATHEWS VA-NEWPORT
NEWS/HAMPTON VA-SURRY VA-YORK VA-
101 PM EDT THU JUL 29 2004

...SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN DEVELOPING OVER THE
AREA...

AT 1258 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN 8 MILES EAST OF SURRY. THE
STORMS WERE NEARLY STATIONARY. THE STORMS ARE NEAR CHIPPOKES STATE
PARK. OTHER LOCATIONS THAT MAY BE AFFECTED BY THE STORMS INCLUDE
BLAKES...BUSCH GARDENS...CARVER GARDENS...GLOUCESTER
COURTHOUSE...GLOUCESTER POINT...GROVE...HAYES...JAMESTOWN...KINGS
POINT...LEE HALL...MATHEWS...QUEENS
LAKE...SCOTLAND...WICOMICO...WILLIAMSBURG AND YORK TERRACE.

EXPECT FREQUENT DANGEROUS LIGHTNING IN SOME OF THESE STORMS.
RAINFALL RATES OF ONE TO ONE AND A HALF INCHES PER HOUR WILL CAUSE
PONDING OF WATER ON ROADWAYS AND POSSIBLE LOCALIZED FLOODING IN LOW
LYING AREAS.

LYNCH

Nearby

Flash Flood Warnings in Virginia, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.